# SDR AALA20100210LAX01

- Difficulty date: February 9, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 85,017 hours, 17,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BIDIRECTIONAL EMERGENCY LIGHTS MOUNTED ON LEFT AND RIGHT AFT LAVATORY AREA INOPERATIVE.  REPLACED BATTERY MODULE AT 38HJ SIDE GRILL PANEL.  OPS CHECKED NORMAL.
